# SDR BAGA202412020311

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N203BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55128
- Aircraft time: 7,439 hours, 2,845 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL LEAK CAUTION MESSAGE APPEARED IN CRUISE AFTER 3 HOURS OF FLYING. FUEL BURN CONFIRMED, AND MESSAGE CLEARED AFTER 3 MINUTES. PERFORMED VISUAL INSPECTION OF FUEL SYSTEM WITH NO LEAKS FOUND.
